# SDR CA040401008

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 46,154 hours
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM522546
- Condition: Contaminated
- Location: Wheel
- Component: Wheel, Bendix
- Component part number: 6572761100
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE LANDING THE FLIGHT CREW NOTICED A SHIMMY IN THE LANDING GEAR.  BELIEVING THAT THEY HAD BLOWN A TIRE, THEY STOPPED ON A TAXIWAY AND CONTACTED MAINTENANCE. MAINTENANCE DROVE TO THE AIRCRAFT AND INSPECTED THE LANDING GEAR. FINDING NO OBVIOUS FAULTS, MAINTENANCE HAD THE CREW TAXI THE AIRCRAFT TO THE RAMP. AFTER A THOROUGH INSPECTION OF THE LANDING GEAR, BRAKES AND TORQUE LINKS THE NR 1 AND NR 4 MAIN WHEEL BEARINGS WERE FOUND WITH WATER CONTAMINATION. BOTH WHEEL ASSEMBLIES WERE REPLACED.  NR 2 AND NR 3 MAIN WHEEL ASSEMBLIES WERE INSPECTED AND FOUND TO BE SERVICEABLE. AIRCRAFT WAS DECLARED SERVICEABLE AND NO OTHER FAULTS WERE FOUND.  (ALSO: US NR 2004042300081)
